# SDR CALA2022110703070

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 87,815 hours, 34,307 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - CAB PR CAB PB 1 FAULT WORKED, PFR GIVES MESSAGES OF"CAB PR EXCESS CAB ALT" & "CAB PR SYS 1 FAULT". WILL NEED NEW CPC 1. REPLACED #1 CPC. OPS CHECKED OK. REMOVED CAP FROM SENSOR PORT.
